Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Rationally equivalent nilpotent groups
and spaces


Author: Joseph Roitberg
Journal: Proc. Amer. Math. Soc. 125 (1997), 41-45
MSC (1991): Primary 20F18, 55P60, 55P62
MathSciNet review: 1346986
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Examples are constructed of rationally isomorphic, finitely generated nilpotent groups $L$ and $M$ such that there are no homomorphisms $ L \rightarrow M, M \rightarrow L $ inducing rational isomorphisms. Similar examples are constructed of nilpotent, or even simply-connected, finite CW-complexes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20F18, 55P60, 55P62

Retrieve articles in all journals with MSC (1991): 20F18, 55P60, 55P62


Additional Information

Joseph Roitberg
Affiliation: Department of Mathematics & Statistics, Hunter College (CUNY), 695 Park Ave., New York, New York 10021; Department of Mathematics, Graduate School (CUNY), 33 West 42 St., New York, New York 10036
Email: jroitber@shiva.hunter.cuny.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03556-9
PII: S 0002-9939(97)03556-9
Received by editor(s): May 5, 1995
Received by editor(s) in revised form: July 11, 1995
Additional Notes: Research supported (in part) by a grant from the City University of New York PSC-CUNY Research Award Program
Communicated by: Thomas Goodwillie
Article copyright: © Copyright 1997 American Mathematical Society